# SDR AALA201702229001

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 54,364 hours, 20,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: D5227936000681
- Condition: Lack Of Lube
- Location: L4 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L4 DOOR IS HARD TO DISARM, AND HARD TO MOVE LEVER.  LUBRICATED THE L4 DOOR DISARM MECHANISM.
